# SDR UPS04243063

- Difficulty date: August 16, 2004
- Submitted: September 7, 2004
- Operation: Air carrier
- Aircraft: N936UP
- Make and model: Boeing 727108C
- Aircraft serial: 19503
- Aircraft time: 47,543 hours, 30,806 cycles
- Engine: Rroyce TAY65154
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Lap Joint
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C, SUSPECT CORROSION AT LAP JOINT S19L BETWEEN BS 390 AND BS 441, CORROSION FOUND TO BE OUT OF LIMITS IAW SRM 51-30-02.  REPAIR CARRIED OUT IAW AAAE 2004-077-006 AND UPS EO B727-5330-21003-A.
